# SDR HEEA061785

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 4000106010
- Condition: Damaged
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVE/TRANSMIT SWITCH BROKEN ON CONTROL UNIT.
